Volume 5, Number 3

Articles in the Issue:

Review Article:
A. Muntean
Error bounds on semi-discrete finite element approximation of a moving-boundary system arising in concrete corrosion
Int. J. Numer. Anal. Mod., 5 (2008), pp. 353-372. Abstract
pdf
Full Article

P. Shi and L. Pei
Low order Crouzeix-Raviart type nonconforming finite element methods for approximating Maxwell's equations
Int. J. Numer. Anal. Mod., 5 (2008), pp. 373-385. Abstract
pdf
Full Article

B. Jovanovic and L. Vulkov
On the convergence of difference scheme for parabolic problems with concentrated data
Int. J. Numer. Anal. Mod., 5 (2008), pp. 386-406. Abstract
pdf
Full Article

M. Soleimani
Computational aspects of low frequency electrical and electromagnetic tomography: A review study
Int. J. Numer. Anal. Mod., 5 (2008), pp. 407-440. Abstract
pdf
Full Article

X. Xing and Y. Chen
L^{\infty}-error estimates for general optimal control problem by mixed finite element methods
Int. J. Numer. Anal. Mod., 5 (2008), pp. 441-456. Abstract
pdf
Full Article

F. Hickernell and S. Yang
Explicit Hermite interpolation polynomials via the cycle index applications
Int. J. Numer. Anal. Mod., 5 (2008), pp. 457-465. Abstract
pdf
Full Article

G. Pelovska
An improved explicit scheme for age-dependent population model with spatial diffusion
Int. J. Numer. Anal. Mod., 5 (2008), pp. 466-490. Abstract
pdf
Full Article

F. Assous, P. Ciarlet, Jr. and E. Garcia
A characterization of singular electromagnetic fields by an inductive approach
Int. J. Numer. Anal. Mod., 5 (2008), pp. 491-515. Abstract
pdf
Full Article

C. Yao
Finite element approximation for TV regularization
Int. J. Numer. Anal. Mod., 5 (2008), pp. 516-526. Abstract
pdf
Full Article